# SDR MALA030444

- Difficulty date: September 26, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Engine: Lyc LF5071F
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 4501690A
- Part serial: SPE977509
- Condition: Odor
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3526, F/A COMPLAINED OF GAS ODORS COMING FROM CABIN.  MAINTENANCE COMPLETED PACK BURN AND VERIFIED CONTAMINATION COMING FROM APU AIR SYSTEM DEFERRED APU PER MEL 49-00-1 (C) TRANSFERRED TO DMR MXC NOTIFIED 6425.  MAINTENANCE REPLACED APU P/N 4501690A, S/N SPE977509 IAW APU GANGE JOB CARD REF JOB CARD AND 409, 172209 FOR DETAILS.  REMOVED FROM DMR MXC NOTIFIED.
